Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Trying to conceive, Implanon removed, stopped having pill. Had period but feeling bloated. Why?

hi had implanin removed 30 jan. i was on the pill aswel to regulate my periods. i desided to stop taken the pill to give myself a break before i start ttc. i got a period on the 3 feb for 4 days and i got them again 2 mar and still av them now. would this be my 1st real period after removal and im realy bloated aswel, is dis from the implanon been removed
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, bloated abdomen and implanon, have no relation, It could be due to the pills you have used for some time, causing gastric irritation. Or there may be some infection. Here your problem is you might be pregnant, to clarify you can have urine pregnancy test at home. Thank you.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor